# SDR DALA2025011300292

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 78,755 hours, 10,420 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DENT AT L/H #4 SLAT NOSE TOP SKIN 54 INCHES FROM O/B EDGE AND 28 INCHES FROM UPPER EDGE. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-11-11 AND 57-40-00. (0758930)
